Solpa-Extra 500mg/65mg 24 Soluble Tablets

5,99

In stock

SKU: 6434 Category: Tags: ,

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Solpa-Extra Soluble Tablets uses a double action formula ? paracetamol and caffeine ? to help deliver fast and effective pain relief. In particular, Solpa-Extra Soluble Tablets gets to work two times faster than standard paracetamol tablets (based on absorption data).

Solpa-Extra Soluble Tablets
Suitable for:
This product can be used in adults and adolescents 12 years and over.

Use for:
Solpa-Extra 500 mg/65 mg Soluble Tablets are used for the treatment of mild to moderate pain, for example: headache including migraine (with and without aura), backache, toothache, muscle ache, neuralgia, joint pain, dysmenorrhea, sore throat, and for the relief of fever, aches and pains of colds and influenza.

Ingredients:
This medicine contains 427mg of sodium and 50mg of sorbitol per tablet. See the leaflet for further information.
Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.

How to use:

Adults (including the elderly) and adolescents 16 years and over:
Dissolve one to two tablets in at least half a tumbler of water every 4-6 hours.

Elderly: It is recommended that frail or immobile patients should reduce the dose or frequency of dosing.
Do not exceed 8 tablets in 24 hours.

Adolescents 12-15 years of age:
Dissolve one tablet in at least half a tumbler of water every 4-6 hours.

Do not exceed 4 tablets in 24 hours.

The tablet will take up to 2 minutes to dissolve.

Children aged less than 12 years:
Not suitable for children under 12 years of age.

Reviews

There are no reviews yet.

Be the first to review “Solpa-Extra 500mg/65mg 24 Soluble Tablets”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0